# SDR 96ZZZX3193

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N812JA
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970422
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Condition: Loose Bolts
- Location: Mlg Trunnion
- Part time: 5,394 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIPER SB956, PART 2, IS A PROCEDURE FOR PERMANENT COMPLIANCE WITH NEW THICKER BOLTS.  THIS RELIEVES THE REPETITIVE INSPECTIONS OF THE SB.  SUBMITTER STATED THE NEW BOLTS ARE ALSO COMING LOOSE.  THIS IS THE CONCERN OF THE SB.
